# SDR AALA202307145368

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,263 hours, 14,564 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B21212
- Condition: Failed
- Location: Zone 700 - Gears
- Part time: 3,439 hours, 1,559 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMING INTO THE SCHEDULED DESTINATION OF ORD. #3 TIRE BLEW ON TAKEOFF FROM DCA. FLIGHT CONTINUED AND LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #3 TIRE PER AMM 32-45-17.
